# SDR DALA2017110607949

- Difficulty date: November 5, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 42,980 hours, 29,505 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE BS 1022 BETWEEN LONGERONS 12L TO 17L.  THE SHEAR TIE WAS  REPLACED IAW SRM 51-20-09-0G, 54-41-05-0G, AND DWG 9912243, REV J.
